Alert archive / Arkansas / Flash Flood Warnings in 2011
Flash Flood Warning 15, NWS Memphis, TN
NWS Memphis, TN issued this flash flood warning at Feb 24, 2011, 2:44 PM CST for 6 counties in Arkansas; Dunklin County, Missouri. It was in force for 6 hr. 9 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Feb 24, 2011, 2:44 PM CST (20:44 UTC)
- Expired
- Feb 24, 2011, 8:45 PM CST
- In force
- 6 hr
- Issued by
- NWS Memphis, TN
- Area
- Storm-based polygon
- Flood severity
- None
Counties Clay County, AR, Craighead County, AR, Greene County, AR, Lawrence County, AR, Mississippi County, AR, Randolph County, AR, Dunklin County, MO
The radar
The Memphis radar (KNQA), 138 km from the middle of the area, began a volume at 20:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Feb 24, 5:00 PM CST | FLASH FLOOD | Maynard, AR | FLASH FLOODING OF LOW WATER CROSSINGS REPORTED. |
| Feb 24, 5:00 PM CST | FLASH FLOOD | Walnut Ridge, AR | SEVERAL COUNTY ROADS CLOSED NEAR HWY 228 AND HWY 63 |
| Feb 24, 5:30 PM CST | FLASH FLOOD | Paragould, AR | COUNTY ROAD 138 IS CLOSED DUE TO FLOODING. LOW WATER CROSSINGS IN THE NORTHWEST PART OF LAWRENCE COUNTY ARE ALL UNDERWATER. |
| Feb 24, 6:00 PM CST | FLASH FLOOD | Corning, AR | 3RD STREET...LAUREL STREET...AND CRAFTON STREET CLOSED BY FLOODING. SOME SANDBAGGING OCCURRING NEAR HOMES. |
| Feb 24, 7:00 PM CST | FLASH FLOOD | Black Rock, AR | SECTIONS OF PAVEMENT WERE SWEPT AWAY ON EIGHTH STREET IN BLACK ROCK DUE TO FLOODING. |
| Feb 24, 7:00 PM CST | FLASH FLOOD | Walnut Ridge, AR | HIGHWAY 412 WAS CLOSED DUE TO FLASH FLOODING. ALL LOW WATER CROSSINGS ARE UNDERWATER. |
| Feb 24, 7:15 PM CST | FLASH FLOOD | Kennett, MO | ST. FRANCIS ROAD AT SOUTH JACKSON WAS CLOSED DUE TO 2 FEET OF WATER ON THE ROAD. |
| Feb 24, 7:15 PM CST | HEAVY RAIN 0 | College City, AR | 6.01 INCHES OF RAIN...STORM TOTAL. |
| Feb 24, 7:15 PM CST | HEAVY RAIN 6.01 | College City, AR | 6.01 INCHES OF RAIN...STORM TOTAL. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 7 storm reports to this flash flood warning; the first came 136 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Little Rock, AR (KLZK), launched 12:00Z, 8.7 hours before the alert went out and 185 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 10 J/kg
- Mixed-layer CIN
- -162 J/kg
- Mixed-layer LCL
- 466 m above ground
- 0-6 km bulk shear
- 59 kt
- 0-1 km storm-relative helicity
- 201 m²/s²
- 0-3 km storm-relative helicity
- 91 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.2
The text
As transmitted, in the capitals the NWS used until 2016.
201
WGUS54 KMEG 242044
FFWMEG
ARC021-031-055-075-093-121-MOC069-242345-
/O.NEW.KMEG.FF.W.0015.110224T2044Z-110224T2345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
244 PM CST THU FEB 24 2011
THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A
* FLASH FLOOD WARNING FOR...
CLAY COUNTY IN EASTERN ARKANSAS...
NORTHERN CRAIGHEAD COUNTY IN EASTERN ARKANSAS...
GREENE COUNTY IN EASTERN ARKANSAS...
LAWRENCE COUNTY IN EASTERN ARKANSAS...
NORTHWESTERN MISSISSIPPI COUNTY IN EASTERN ARKANSAS...
RANDOLPH COUNTY IN EASTERN ARKANSAS...
DUNKLIN COUNTY IN SOUTHEAST MISSOURI...
* UNTIL 545 PM CST
* AT 243 PM CST...DOPPLER RADAR AS WELL AS COOPERATIVE OBSERVER
REPORTS INDICATE 3 TO 5 INCHES OF RAINFALL HAS OCCURRED OVER THE
PAST 6 HOURS. SHOWERS AND THUNDERSTORMS REDEVELOPING TO
THE SOUTHWEST WILL MOVE OVER THE WARNED AREA AND PRODUCE AN ADDITIONAL
1 TO 2 INCHES OF RAIN OVER THE NEXT 3 HOURS. LATEST FLASH FLOOD
GUIDANCE INDICATES THAT ANY ADDITIONAL RAINFALL WILL LEAD TO
ADDITIONAL FLASH FLOODING ESPECIALLY NEAR STREAMS...CREEKS...AND
SMALL RIVERS.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO BLACK
ROCK...BONO...BROOKLAND...CORNING...GOSNELL...HOXIE...LEACHVILLE...
MARMADUKE...MONETTE...PARAGOULD...PIGGOTT...POCAHONTAS...RECTOR AND
WALNUT RIDGE.
THIS WARNING ALSO INCLUDES AREAS NEAR BIG LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE
INTO AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE
USUALLY DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS
POWERFUL ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING
FLOODED ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT FLASH FLOODING ONLY...CALL 1 800 4 3 2 0 8 7 5.
&&
LAT...LON 3589 8997 3589 9136 3623 9136 3625 9133
3625 9127 3632 9127 3641 9132 3642 9136
3646 9137 3649 9142 3651 9023 3655 9020
3660 9020 3663 9017 3664 8996
$$1 follow-up statement
214
WGUS54 KMEG 242332
FFWMEG
ARC021-031-055-075-093-121-MOC069-250245-
/O.EXT.KMEG.FF.W.0015.000000T0000Z-110225T0245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
532 PM CST THU FEB 24 2011
THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS EXTENDED THE
* FLASH FLOOD WARNING FOR...
CLAY COUNTY IN EASTERN ARKANSAS...
NORTHERN CRAIGHEAD COUNTY IN EASTERN ARKANSAS...
GREENE COUNTY IN EASTERN ARKANSAS...
LAWRENCE COUNTY IN EASTERN ARKANSAS...
NORTHWESTERN MISSISSIPPI COUNTY IN EASTERN ARKANSAS...
RANDOLPH COUNTY IN EASTERN ARKANSAS...
DUNKLIN COUNTY IN SOUTHEAST MISSOURI...
* UNTIL 845 PM CST
* AT 531 PM CST...DOPPLER RADAR ESTIMATES 4 TO 6 INCHES OF RAINFALL
HAS OCCURRED OVER THE PAST 6 HOURS. SHOWERS AND THUNDERSTORMS WILL
PRODUCE AN ADDITIONAL 2 TO 4 INCHES OF RAIN OVER THE NEXT 3 HOURS.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO BLACK
ROCK...BONO...BROOKLAND...CORNING...GOSNELL...HOXIE...LEACHVILLE...
MARMADUKE...PARAGOULD...PIGGOTT...POCAHONTAS...RECTOR...WALNUT
RIDGE AND CAMPBELL.
THIS WARNING ALSO INCLUDES AREAS NEAR BIG LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE
INTO AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE
USUALLY DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS
POWERFUL ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING
FLOODED ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT FLASH FLOODING ONLY...CALL 1 800 4 3 2 0 8 7 5.
&&
LAT...LON 3589 8997 3589 9136 3623 9136 3625 9133
3625 9127 3632 9127 3641 9132 3642 9136
3646 9137 3649 9142 3651 9023 3655 9020
3660 9020 3663 9017 3664 8996
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this flash flood warning went out at Feb 24, 12:15 PM CST, 2 hours 29 minutes earlier.
Area forecast discussion, Feb 24, 12:15 PM CST, 2 hours 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
1215 PM CST THU FEB 24 2011
.DISCUSSION...
UPDATED FOR 18Z AVIATION DISCUSSION
&&
.PREV DISCUSSION... /ISSUED 1033 AM CST THU FEB 24 2011/
UPDATE...
SEVERE WEATHER OUTBREAK EXPECTED THIS AFTERNOON INTO TONIGHT.
CURRENTLY...A WARM FRONT IS LOCATED FROM FORREST CITY AR...TO WEST
MEMPHIS AR...TO MILLINGTON TN...TO JUST SOUTH OF JACKSON TN.
SHOWERS AND THUNDERSTORMS CONTINUE TO OCCUR NORTH OF THE FRONT.
SOME OF WHICH ARE PRODUCING HEAVY RAIN. THIS WILL BE THE AREA THAT
HAS THE GREATEST THREAT FOR FLASH FLOODING. THREE TO SIX INCHES OF
RAIN WITH ISOLATED HIGHER AMOUNTS WILL BE POSSIBLE THROUGH TONIGHT
OVER THIS AREA. MEANWHILE...BREAKS IN THE CLOUDS ARE BEGINNING TO
OCCUR SOUTH OF THE WARM FRONT. MEMPHIS INTERNATIONAL IS ALREADY
SITTING AT 68 DEGREES. SUNSHINE WILL ALLOW TEMPERATURES TO QUICKLY
JUMP INTO THE 70S WOULD NOT BE SURPRISE TO SEE A FEW LOCATIONS GET
CLOSE TO 80 DEGREES. WILL NEED TO BUMP UP HIGHS SOUTH OF THE WARM
FRONT. THE SUNSHINE WILL ALSO ALLOW FOR A MORE UNSTABLE AIRMASS
THIS AFTERNOON INTO TONIGHT AS THE POTENT LOW PRESSURE SYSTEM
MOVES INTO THE AREA. THIS WILL CREATE A POTENTIALLY DANGEROUS
SITUATION. SUPERCELLS WILL QUICKLY DEVELOP OUT AHEAD OF THE LOW
PRESSURE AND COLD FRONT THIS AFTERNOON. SOME OF WHICH WILL PRODUCE
TORNADOES. DAMAGING WINDS AND LARGE HAIL WILL ALSO BE POSSIBLE.
STAY TUNED FOR WATCHES AND WARNINGS LATER TODAY.
KRM
PREV DISCUSSION... /ISSUED 303 AM CST THU FEB 24 2011/
SEEMS LIKE THE COLD AND SNOWY MID SOUTH WINTER OF 2010-11 IS IN
THE DISTANT PAST. THE NEXT FIVE DAYS SHOULD BE QUITE ACTIVE WITH
TWO POWERFUL STORM SYSTEMS MOVING THROUGH THE REGION.
TODAY AND TONIGHT...THE FIRST STORM SYSTEM IS UNDERWAY WITH HEAVY RAINFALL
IN PROGRESS ALONG A WARM FRONTAL BOUNDARY. ELEVATED THUNDERSTORMS
PRODUCING RAINFALL RATES OF UP TO 1.5 INCHES PER HOUR WERE OCCURRING
FROM NORTH CENTRAL ARKANSAS INTO NORTHWEST TENNESSEE. A FLASH FLOOD WATCH
IS IN EFFECT FOR THIS AREA THROUGH TONIGHT.
WARM AND MOIST AIR WILL SPREAD ACROSS THE MID SOUTH TODAY IN
ADVANCE OF A PRE-FRONTAL TROUGH AND SURFACE COLD FRONT. UPPER AND
LOW LEVEL JET POSITIONS AND 0-3 KM HELICITY VALUES OF 350-425
M2/S2 ARE IN LINE WITH A MODERATE RISK OF SEVERE WEATHER. MUCAPE
VALUES OF 400-800 J/KG SHOULD BE ADEQUATE GIVEN THE SHEAR VALUES.
EXPECT DISCRETE SUPERCELLS TO DEVELOP IN THE WARM SECTOR IN THE
MID AFTERNOON FOLLOWED BY A SQUALL LINE IN THE EVENING AND NIGHT
TIME FRAMES. ALL TYPES ARE SEVERE WEATHER ARE POSSIBLE AND THE
ENVIRONMENT SUPPORTS STRONG /EF2 OR EF3/ TORNADOES. THE MOST
FAVORABLE SIGNIFICANT TORNADO PARAMETERS ARE FORECAST FOR EAST
CENTRAL ARKANSAS...NORTHWEST MISSISSIPPI AND EXTREME SOUTHWEST
TENNESSEE.
HEAVY RAINFALL CAN BE EXPECTED REGION WIDE THIS AFTERNOON AND
TONIGHT WITH THE PASSAGE OF THE COLD FRONT. STORM TOTALS OF TWO
TO FOUR INCHES WILL BE POSSIBLE.
FRIDAY AND SATURDAY...ZONAL H5 FLOW FOLLOWS THE FIRST STORM
SYSTEM FOR THE END OF THE WEEK. DRY WEATHER WITH A WARMING TREND
IS EXPECTED.
SUNDAY AND MONDAY...A POWERFUL H5 UPPER LOW IS FORECAST TO EJECT
OUT OF THE DESERT SOUTHWEST AND MOVE ACROSS THE MID MISSISSIPPI
RIVER VALLEY. ALTHOUGH THIS SYSTEM IS STRONGER THAN THE CURRENT
SYSTEM ABOUT TO IMPACT THE MID SOUTH...THE FORECAST TRACK IS
FARTHER TO THE NORTH AND WEST. WILL NEED TO MONITOR IT IN FUTURE
FORECASTS FOR THE POTENTIAL OF A SECOND SIGNIFICANT SEVERE WEATHER
EVENT.
TUESDAY AND WEDNESDAY...H5 ZONAL FLOW RETURNS FOR THE MIDDLE OF
NEXT WEEK WITH DRY WEATHER AND NEAR NORMAL TEMPERATURES.
OKULSKI
&&
.AVIATION...
18Z TAF CYCLE
A WARM FRONT IS SITUATED ALONG INTERSTATE 40 ATTM. SOUTH OF THE FRONT
THIS AFTN...INCLUDING KMEM AND KTUP...CIGS WILL BE MVFR WITH
ISOLD-SCT SHRAS AND GUSTY SOUTHERLY WINDS DEVELOPING. NORTH OF THE
FRONT CIGS ARE IFR WITH SCT SHRAS AND EAST WINDS AROUND 10 KTS. AS
THE FRONT LIFTS SLOWLY NORTH CIGS WILL IMPROVE TO MVFR AT KMKL
THOUGH KJBR WILL BE IN AND OUT OF IFR CONDS ALL AFTN SINCE THE
FRONT MAY NOT PUSH THROUGH UNTIL EVENING.
BY LATER THIS AFTN INTO EARLY THIS EVENING SURFACE LOW PRESSURE
WILL TRACK ACROSS NORTHERN AR INTO SW KENTUCKY THIS EVENING WHILE
A POTENT MID LEVEL TROF PUNCHES INTO THE REGION. AS A RESULT
TSRAS...SOME SEVERE...WILL DEVELOP ACROSS WESTERN SECTIONS OF THE
MID SOUTH STARTING AROUND 24/23Z AND PUSH EAST DURING THE EVENING
HOURS. EXPECT MVFR CIGS/VSBYS WITH OCNL IFR CIGS/VSBYS IN TSRAS
AND SOUTHERLY WINDS AT 15 KTS WITH GUSTS TO 25 KTS. TSRAS WILL END
FROM WEST TO EAST BY 25/03Z AT KJBR AND 06Z AT KTUP WITH LEFTOVER
MVFR CIGS THROUGH THE REMAINDER OF THE PERIOD AND GUSTY NW WINDS.
SJM
&&
.PRELIMINARY POINT TEMPS/POPS...
MEM 75 45 51 37 / 80 100 10 0
MKL 72 45 50 37 / 100 100 10 0
JBR 64 40 47 35 / 100 90 10 0
TUP 80 53 59 38 / 60 100 10 0
&&
.MEG WATCHES/WARNINGS/ADVISORIES...
AR...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR CLAY-CRAIGHEAD-GREENE-
LAWRENCE-MISSISSIPPI-POINSETT-RANDOLPH.
FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR CRITTENDEN-CROSS-LEE
AR-PHILLIPS-ST. FRANCIS.
MO...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR DUNKLIN-PEMISCOT.
MS...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR ALCORN-BENTON MS-
CALHOUN-CHICKASAW-COAHOMA-DESOTO-ITAWAMBA-LAFAYETTE-LEE MS-
MARSHALL-MONROE-PANOLA-PONTOTOC-PRENTISS-QUITMAN-
TALLAHATCHIE-TATE-TIPPAH-TISHOMINGO-TUNICA-UNION-YALOBUSHA.
TN...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR CARROLL-CROCKETT-DYER-
GIBSON-HENRY-LAKE-LAUDERDALE-OBION-WEAKLEY.
FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR CHESTER-DECATUR-
FAYETTE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-MADISON-MCNAIRY-
SHELBY-TIPTON.
&&Hazardous weather outlook, Feb 24, 9:15 AM CST, 5 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEMPHIS TN 915 AM CST THU FEB 24 2011 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-251115- ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA- CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER- FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY- ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON- MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT- PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY- ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA- UNION-WEAKLEY-YALOBUSHA- 915 AM CST THU FEB 24 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS... THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE. .DAY ONE...TODAY AND TONIGHT THERE IS A MODERATE RISK OF SEVERE WEATHER THIS AFTERNOON AND TONIGHT ACROSS MOST OF THE MID SOUTH. WARM AND MOIST AIR WILL SPREAD ACROSS THE REGION TODAY AHEAD OF A POWERFUL COLD FRONT. TORNADOES...LARGE HAIL...DAMAGING WINDS WILL BE POSSIBLE ALONG AND AHEAD OF THIS FRONT. A FLASH FLOOD WATCH IS IN EFFECT ACROSS NORTHERN PORTIONS OF THE MID SOUTH THROUGH TONIGHT AND ACROSS THE REST OF THE REGION THIS AFTERNOON AND TONIGHT. VERY HEAVY RAINFALL WILL BE POSSIBLE ALONG A WARM FRONT TODAY NEAR THE MISSOURI AND KENTUCKY BORDERS AND WITH THE COLD FRONT ACROSS THE ENTIRE REGION THIS AFTERNOON AND TONIGHT. RAINFALL TOTALS OF THREE TO SIX INCHES WITH ISOLATED HIGHER AMOUNTS WILL BE POSSIBLE ACROSS NORTHEAST ARKANSAS...THE MISSOURI BOOTHEEL...AND NORTHWEST TENNESSEE. THE REST OF THE MIDSOUTH CAN EXPECT RAINFALL AMOUNTS OF ONE TO THREE INCHES. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY ANOTHER POWERFUL STORM SYSTEM IS FORECAST TO MOVE THROUGH THE MID SOUTH SUNDAY NIGHT INTO MONDAY. THIS STORM HAS THE POTENTIAL TO BRING MORE SEVERE WEATHER TO THE REGION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED THIS AFTERNOON AND TONIGHT AND MAY BE NEEDED ONCE AGAIN SUNDAY NIGHT INTO MONDAY. KRM
In the hours before
Local storm report, Feb 24, 9:35 AM CST, 5 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
935 AM CST THU FEB 24 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM FLASH FLOOD BLACK ROCK 36.11N 91.11W
02/24/2011 LAWRENCE AR CO-OP OBSERVER
3.61 INCHES OF RAIN.
0700 AM FLASH FLOOD CARUTHERSVILLE 36.18N 89.67W
02/24/2011 PEMISCOT MO CO-OP OBSERVER
2.5 INCHES OF RAIN
0700 AM FLASH FLOOD WALNUT RIDGE 36.07N 90.96W
02/24/2011 LAWRENCE AR CO-OP OBSERVER
2.53 INCHES OF RAIN.
0730 AM FLASH FLOOD KENNETT 36.24N 90.05W
02/24/2011 DUNKLIN MO LAW ENFORCEMENT
HIGHWAY Y BETWEEN KENNETT AND CARUTH IS FLOODED ALONG
WITH HIGHWAY 164 IN HORNERSVILLE AND HIGHWAY P IN SENATH.
&&
CCDThe office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 24, 2:48 AM CST | Flash Flood Warning | MEG | Clay, Greene, Lawrence, Randolph | 3 hr |
| Feb 24, 5:45 AM CST | Flash Flood Warning | MEG | Clay, Greene, Lawrence, Randolph | 3 hr |
| Feb 24, 8:47 AM CST | Flash Flood Warning | MEG | Clay, Greene, Lawrence, Randolph | 3 hr |
| Feb 24, 11:28 AM CST | River Flood Advisory | MEG | Mississippi | 35 hr |
| Feb 24, 11:45 AM CST | Flash Flood Warning | MEG | Clay, Greene, Lawrence, Randolph | 3 hr |
| Feb 24, 1:08 PM CST | River Flood Warning | MEG | Mississippi, Poinsett | 54 hr |
| Feb 24, 4:59 PM CST | Tornado Warning | MEG | Clay, Greene | 46 min |
| Feb 24, 5:04 PM CST | Flash Flood Warning | MEG | Craighead, Mississippi, Poinsett | 4 hr |
| Feb 24, 5:11 PM CST | Tornado Warning | MEG | Clay | 49 min |
| Feb 24, 5:17 PM CST | Flash Flood Warning | MEG | Mississippi | 5 hr |
| Feb 24, 5:40 PM CST | Severe Thunderstorm Warning | MEG | Clay, Craighead, Cross, Greene, Lawrence, Poinsett | 50 min |
| Feb 24, 5:43 PM CST | Severe Thunderstorm Warning | MEG | Crittenden, Cross, Lee, Poinsett, St. Francis | 47 min |
| Feb 24, 5:47 PM CST | Flash Flood Warning | MEG | Crittenden, Cross, Lee, St. Francis | 3 hr |
| Feb 24, 3:04 AM CST | Flash Flood Warning | MEG | Pemiscot | 3 hr |
Nearby
Flash Flood Warnings in Arkansas, 2011Flash Flood Warnings in Missouri, 2011Every flash flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.